# SDR AALA201707269057

- Difficulty date: July 13, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 10,312 hours, 4,016 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING FLIGHT RECEIVED A LAVATORY SMOKE WARNING AND AN ECAM LAVATORY SMOKE MESSAGE. NO SMOKE OBSERVED IN ANY LAVATORY, FALSE ALARM, ECAM COULD NOT "RECALL". PERFORMED "LAV SMOKE DETECT TEST" IAW TSM 26-17-00-710-001-A WITH NO FAULTS NOTED AT THIS TIME.
